Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Number theory in the 20th century: Part 1


Author: John Tate
Journal: Bull. Amer. Math. Soc. 54 (2017), 547-550
MSC (2010): Primary 11Rxx, 11Sxx
DOI: https://doi.org/10.1090/bull/1590
Published electronically: July 11, 2017
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11Rxx, 11Sxx

Retrieve articles in all journals with MSC (2010): 11Rxx, 11Sxx


Additional Information

John Tate
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas

DOI: https://doi.org/10.1090/bull/1590
Received by editor(s): June 21, 2017
Published electronically: July 11, 2017
Article copyright: © Copyright 2017 American Mathematical Society